# SDR AALA202205114830

- Difficulty date: April 19, 2022
- Submitted: May 11, 2022
- Operation: Air carrier
- Aircraft: N836NN
- Make and model: Boeing 737
- Aircraft serial: 31095
- Aircraft time: 35,211 hours, 14,431 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 143A812638
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON FORWARD CARGO COMPARTMENT RIGHT HAND TRANSITION SHIELD LOCATED BETWEEN STA 500 AND STA 500A, AND RBL 25. REPLACED SHIELD PER SRM 51-40-02, AARD 51-00-05, AND BOEING DRAWING 143A8126.
